IJPAM: Volume 99, No. 1 (2015)
INEQUALITIES FOR HARMONICALLY
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this paper, some new results related to the right-hand side of the Hermite-Hadamard type inequality for the class of functions whose derivatives at certain powers are harmonically quasi-convex functions are obtained.
Received: June 16, 2014
AMS Subject Classification: 26A51, 26D15
Key Words and Phrases: Hermite-Hadamard type inequality, Simpson type inequality, Hölder's inequality, harmonically convexity
Download paper from here.
DOI: 10.12732/ijpam.v99i1.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 51 - 64